# SDR SWAA2014080630633

- Difficulty date: July 3, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 63,298 hours, 51,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6546431280
- Part serial: BN1208
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORE FLAP OTBD RIB CRACKED AT WBL 213.0.  REPAIRED FORE FLAP IAW EO & EA.
